<  Back to the Polytechnique Montréal portal

Dynamic Routing Model and Solution Methods for Fleet Management With Mobile Technologies

Bernard Cheung, K. L. Choy, C. L. Li, W. Z. Shi and J. Tang

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20950/
Journal Title: International Journal of Production Economics (vol. 113, no. 2)
Publisher: Elsevier
DOI: 10.1016/j.ijpe.2007.10.018
Official URL: https://doi.org/10.1016/j.ijpe.2007.10.018
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Cheung, B., Choy, K. L., Li, C. L., Shi, W. Z., & Tang, J. (2008). Dynamic Routing Model and Solution Methods for Fleet Management With Mobile Technologies. International Journal of Production Economics, 113(2), 694-705. https://doi.org/10.1016/j.ijpe.2007.10.018

Statistics

Dimensions

Repository Staff Only

View Item View Item